# SDR IPXA2023092094205

- Difficulty date: August 31, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: 623mb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH WING L/E ACCESS PANEL 623MB LANDING HAS A CRACK.FABRICATED REPAIR DOUBLER IAW SRM 53-15-63.
